
ECOSPRIN AV 75/20MG CAPSULE 10'S
By USV PRIVATE LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 75 MG+ATORV...(See More)

Product Summary
Offer Price | ₹ 40.38 |
---|---|
Your Savings | ₹ 7.12 (15% on MRP) |
Sunita Sain
Reviewed on 30 Nov 2022
Sunita Sain
Reviewed on 30 Nov 2022
Best Medical .... Low price... Best Company's...... Good nature.....
Gohil Aadityaraj
Reviewed on 27 Jul 2023
Gohil Aadityaraj
Reviewed on 27 Jul 2023
Good service , great discount, I am regular customer
gajanand sharma
Reviewed on 23 Jun 2023
gajanand sharma
Reviewed on 23 Jun 2023
Good prices provided by medkart and staff behaviour is also good.
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
Quality products and services offered. 🥰
Falguni Patel
Show More
Reviewed on 23 May 2023
Falguni Patel
Reviewed on 23 May 2023
Medkart is very good for generic medicines. We can get low price and effective medicines. Staff of m Show More